Okay, so, my last menstrual period started on July (2011) 17th and ended on July 23rd. It was a normal period.
Then, on August 2nd (2011) I woke up around 8:00am feeling a bit dizzy, I went to the bathroom and then while I was still on the toilet I started having some cramping like I was getting my period. When I wiped, there was blood (same color of blood as my periods), but there was only blood that one time and so it wasn't enough for a pad or a tampon. I wiped a few more times to make sure everything was clear and then hopped in the shower. After my shower, I got dressed (was still having some cramping and feeling dizzy) and I went on about my day. I kept checking to see if there was any more blood but there wasn't, but then around noon, I starting having some brown discharge so I put in a light tampon. I kept having cramping and feeling dizzy off and on all day and even felt a bit nauseated a few times. The brown discharge only lasted a few hours and then after that, it was just clear but I was still having cramping. The next morning (today, August 3rd 2011) I am still having cramping but still no more blood or discharge. What is going on?? I know you guys aren't doctors but does anyone have any ideas or anyone else ever experience this?? I have had ovarian cysts before and it was never anything like this. Also, I can tell when I'm ovulating because I get slight cramping one day a month inbetween my periods that lasts a few hours but I never get any discharge, nasuea or dizziness with it. I have researched this a little on Google and it sounds like this could all just be ovulation but I don't know for sure.
My next period isn't due for another two weeks. I'm 22 years old, married and have two kids. I am not on any form of birth control.
My husband and I last had sex on July 31st 2011.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.